# SDR 96ZZZX3621

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 200SGL115Q
- Condition: Defective
- Location: Damper
- Part time: 2,282 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRICTION DAMPER LOOSE - STARTER BANGS ON START-UP.
